Journal of Pediatric Neurosciences
LETTER TO EDITOR
Year
: 2010  |  Volume : 5  |  Issue : 1  |  Page : 85--86

Oxcarbazepine-induced tardive dyskinesia: A rare adverse reaction


M Ozlem Herguner, Faruk Incecik, Sakir Altunbasak 
 Department of Pediatric Neurology, Cukurova University Faculty of Medicine, Adana, Turkey

Correspondence Address:
Faruk Incecik
Department of Pediatric Neurology, Çukurova University Medical Faculty, Balcali, Adana
Turkey




How to cite this article:
Herguner M O, Incecik F, Altunbasak S. Oxcarbazepine-induced tardive dyskinesia: A rare adverse reaction.J Pediatr Neurosci 2010;5:85-86


How to cite this URL:
Herguner M O, Incecik F, Altunbasak S. Oxcarbazepine-induced tardive dyskinesia: A rare adverse reaction. J Pediatr Neurosci [serial online] 2010 [cited 2022 May 26 ];5:85-86
Available from: https://www.pediatricneurosciences.com/article.asp?issn=1817-1745;year=2010;volume=5;issue=1;spage=85;epage=86;aulast=Herguner;type=0